Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 7:13 PM EDT for Coweta County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 9, 2011, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060
WWUS82 KFFC 092313
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU JUN 9 2011
GAZ053-092345-
713 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN COWETA COUNTY UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRANTVILLE...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MORELAND...GRANTVILLE...POWERS CROSSROADS AND HANDY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3340 8500 3336 8472 3331 8471 3323 8472
3323 8473 3322 8482 3323 8494 3328 8495
3328 8496
TIME...MOT...LOC 2313Z 099DEG 09KT 3329 8488
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 7:10 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 9, 7:10 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT THU JUN 9 2011
.PREV DISCUSSION... /ISSUED 221 PM EDT THU JUN 9 2011/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.
LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.
CLIMATE...
RECORDS FOR 06-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 99 1953 56 1913 74 1981 50 1977
1926
1911
KATL 99 1953 56 1913 74 1898 48 1977
1880
KCSG 98 1993 75 1957 75 2010 60 1980
1968 1998
1963 1981
KMCN 99 1993 58 1913 76 1981 50 1913
1963
1898
&&
.AVIATION...
00Z UPDATE...
STORMS/CB'S WILL DIMINISH THROUGH THE EVENING WITH VFR CLOUDS REMAINING.
EXPECTING SOME MVFR VSBYS HAZE/FOG OVERNIGHT DUE TO AREAS OF
RAINFALL AND LIGHT WINDS. WITH THE DIEING CONVECTION...WINDS WILL
BECOME LIGHT AND VARIABLE. VARIABLE WINDS 15G25KT CAN BE EXPECTED
NEAR CONVECTION WITH POSSIBLE MVFR CONDITIONS. BDL
//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE FOR VFR CLOUDS.
MEDIUM CONFIDENCE FOR VSBYS AND WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 95 70 94 / 30 20 20 20
ATLANTA 72 93 72 92 / 30 20 20 20
BLAIRSVILLE 67 85 67 84 / 40 30 30 30
CARTERSVILLE 69 95 69 94 / 40 30 30 30
COLUMBUS 72 96 72 95 / 20 10 10 10
GAINESVILLE 71 92 71 91 / 40 30 30 30
MACON 69 95 69 94 / 20 10 10 10
ROME 67 95 67 94 / 40 30 30 30
PEACHTREE CITY 66 95 66 93 / 30 20 20 20
VIDALIA 68 95 68 94 / 5 0 5 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Jun 9, 3:13 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT THU JUN 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 313 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH THIS EVENING. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING. .DISCUSSION... DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY WILL WEAKEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 6:05 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT THU JUN 9 2011
GAZ066-067-078-092230-
605 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 630 PM EDT...
AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ODESSADALE TO WHITESVILLE-PINE LAKE. THE
THUNDERSTORMS WERE DRIFTING NORTHWEST AROUND 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITESVILLE-PINE
LAKE...ODESSADALE...SAINT MARKS...STOVALL...LONE OAK...SMITHS
CROSSROAD...BAUGHS CROSSROADS...JONES CROSSROADS...BIG SPRINGS...
MOUNTVILLE...LOUISE...LAGRANGE AND PINE MOUNTAIN-CALLAWAY GARDENS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3305 8470 3285 8485 3270 8505 3275 8513
3300 8509 3318 8483
TIME...MOT...LOC 2204Z 304DEG 1KT 3306 8475 3288 8492
3278 8500Special weather statement, Jun 9, 6:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT THU JUN 9 2011
GAZ060-092245-
618 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM COUNTY UNTIL 645 PM EDT...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCK EAGLE 4-H CENTER...MOVING NORTHWEST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WARFIELD...PHOENIX...EATONTON...ROCK EAGLE 4-H CENTER
AND CENTRAL GEORGIA EXPERIMENT STATION. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3325 8340 3337 8354 3340 8354 3342 8354
3344 8351 3347 8337 3341 8325
TIME...MOT...LOC 2218Z 130DEG 10KT 3341 8341Special weather statement, Jun 9, 6:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU JUN 9 2011
GAZ031-042-092300-
628 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING AND CARROLL COUNTIES UNTIL 700 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALLAS...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING AND CARROLL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE DALLAS...UNION...NEW GEORGIA...VILLA
RICA...TEMPLE...TREASURE LAKE AND ABILENE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3369 8513 3369 8511 3372 8505 3384 8504
3399 8496 3392 8476 3377 8484 3378 8490
3367 8490 3360 8494 3368 8513
TIME...MOT...LOC 2228Z 025DEG 18KT 3387 8491Special weather statement, Jun 9, 6:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT THU JUN 9 2011
GAZ066-067-092300-
636 PM EDT THU JUN 9 2011
AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY MOUNT TO BAUGHS CROSSROADS...MOVING
SOUTHWEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...SAINT
MARKS...LUTHERSVILLE...LONE OAK...CANNONVILLE...SMITHS CROSSROAD...
MOUNTVILLE...LOUISE...LONG CANE...LAGRANGE...BAUGHS CROSSROADS...BIG
SPRINGS...ODESSADALE...WOOSTER AND ALVATON. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8493 3323 8475 3323 8471 3322 8469
3323 8466 3322 8465 3322 8461 3317 8457
3302 8478 3287 8504 3287 8516 3288 8520
3293 8520
TIME...MOT...LOC 2236Z 312DEG 3KT 3319 8463 3307 8481
3289 8508Special weather statement, Jun 9, 7:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT THU JUN 9 2011
GAZ031-042-043-092330-
706 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PAULDING...CARROLL AND DOUGLAS COUNTIES UNTIL 730 PM EDT...
AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEW GEORGIA TO CLEM...MOVING SOUTHWEST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL AND DOUGLAS COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE VAL-DO-MAR...
TREASURE LAKE...ABILENE...CARROLLTON...VILLA RICA...NEW GEORGIA...
CLEM...WINSTON...HANNAH...FAIRPLAY...SEATON LAKE AND LOWELL. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3381 8480 3355 8483 3343 8504 3353 8514
3377 8498 3389 8490
TIME...MOT...LOC 2305Z 334DEG 4KT 3380 8489 3370 8484
3352 8503Special weather statement, Jun 9, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU JUN 9 2011
GAZ053-092345-
713 PM EDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN COWETA COUNTY UNTIL 745 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRANTVILLE...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MORELAND...GRANTVILLE...POWERS CROSSROADS AND HANDY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3340 8500 3336 8472 3331 8471 3323 8472
3323 8473 3322 8482 3323 8494 3328 8495
3328 8496
TIME...MOT...LOC 2313Z 099DEG 09KT 3329 8488The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:09 PM EDT | Special Weather Statement | FFC | Jackson | 36 min |
| Jun 9, 1:46 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Jun 9, 2:09 PM EDT | Special Weather Statement | FFC | Walker | 51 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Jun 9, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 35 min |
| Jun 9, 2:37 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 9, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jun 9, 2:56 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Jun 9, 3:01 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jun 9, 3:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 9, 3:37 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jun 9, 3:49 PM EDT | Special Weather Statement | FFC | Fannin | 41 min |
| Jun 9, 3:54 PM EDT | Special Weather Statement | FFC | Union | 21 min |
| Jun 9, 4:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 26 min |
| Jun 9, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jun 9, 4:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 4:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 9, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jun 9, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 35 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jun 9, 4:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jun 9, 4:44 PM EDT | Special Weather Statement | FFC | Banks | 31 min |
| Jun 9, 4:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jun 9, 4:49 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 35 min |
| Jun 9, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 34 min |
| Jun 9, 5:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jun 9, 5:10 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 9, 5:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 5:20 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jun 9, 5:28 PM EDT | Special Weather Statement | FFC | Jasper | 32 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| Jun 9, 5:44 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 31 min |
| Jun 9, 5:51 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 9, 6:18 PM EDT | Special Weather Statement | FFC | Putnam | 27 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jun 9, 6:36 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 9, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 33 min |
| Jun 9, 7:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jun 9, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Jun 9, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 35 min |
| Jun 9, 7:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jun 9, 7:53 PM EDT | Special Weather Statement | FFC | Glascock | 37 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.